Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Applications of Radon-Nikodým theorems to martingale convergence


Author: J. J. Uhl
Journal: Trans. Amer. Math. Soc. 145 (1969), 271-285
MSC: Primary 60.05
DOI: https://doi.org/10.1090/S0002-9947-1969-0251756-X
MathSciNet review: 0251756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Additive set functions on groups, Ann. of Math. 40 (1939), 769-799. MR 0000669 (1:110e)
  • [2] S. Bochner and R. S. Phillips, Additive set functions and vector lattices, Ann. of Math. 42 1941), 316-324. MR 0004079 (2:315d)
  • [3] S. D. Chatterji, Martingales of Banach-valued random variables, Bull. Amer. Math. Soc. 66 (1960), 395-398. MR 0119242 (22:10008)
  • [4] -, Comments on the martingale convergence theorem, Symposium on Probability Methods in Analysis, Loutraki, Greece, Springer, New York, 1967. MR 0220338 (36:3403)
  • [5] J. L. Doob, Stochastic processes, Wiley, New York, 1950. MR 1038526 (91d:60002)
  • [6] N. Dunford, and J. T. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [7] Charles Fefferman, A Radon-Nikodým theorem for finitely additive set functions, Pacific J. Math. 23 (1967), 35-45. MR 0215956 (35:6791)
  • [8] Paul R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [9] A. Ionescu-Tulcea and C. Ionescu-Tulcea, Abstract ergodic theorems, Trans. Amer. Math. Soc. 107 (1963), 107-125. MR 0150611 (27:606)
  • [10] M. A. Krasnosel'skii and Ya. B. Rutickii, Convex functions and Orlicz spaces, Problems of Contemporary Mathematics, GITTL, Moscow, 1958 and Fizmatgiz, Moscow, 1959; English transl., Noorhoff, Groningen, 1961.
  • [11] K. Krickeberg, Convergence of martingales with a directed index set, Trans. Amer. Math. Soc. 83 (1956), 313-337. MR 0091328 (19:947e)
  • [12] K. Krickeberg and C. Pauc, Martingales et dérivation, Bull. Soc. Math. France 91 (1963), 455-543. MR 0162273 (28:5472)
  • [13] S. Leader, The theory of $ {L^p}$-spaces for finitely additive set functions, Ann. of Math. (2) 58 (1953), 528-543. MR 0058126 (15:326b)
  • [14] M. Métivier, Limites projectives de mesures. Martingales. Applications, Ann. Mat. Pura Appl. (4) 61 (1963), 225-352. MR 0162908 (29:212)
  • [15] -, Martingales à valeurs vectorielles. Applications à la dérivation des mesures vectorielles, Ann. Inst. Fourier (Grenoble) 17 (1967), no. 2, 175-208. MR 0247663 (40:926)
  • [16] M. A. Rieffel, The Radon-Nikodým theorem for the Bochner integral, Trans. Amer. Math. Soc. 131 (1968), 466-487. MR 0222245 (36:5297)
  • [17] F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374. MR 0123356 (23:A684)
  • [18] Howard G. Tucker, A graduate course in probability, Academic Press, New York, 1967. MR 0221541 (36:4593)
  • [19] J. J. Uhl, Jr., Orlicz spaces of finitely additive set functions, Studia Math. 29 (1967), 19-58. MR 0226395 (37:1985)
  • [20] -, The Radon-Nikodým theorem and the mean convergence of Banach space valued martingales, Proc. Amer. Math. Soc. 21 (1969), 139-144. MR 0238364 (38:6640)
  • [21] -, Martingales of vector valued finitely additive set functions, Pacific J. Math. (to appear).
  • [22] A. C. Zaanen, Linear analysis, North-Holland, Amsterdam, 1953.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251756-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society